1 doctor weighed in:

3rd week on bupropion sr 300mg. Depression is getting much worse. Is it typical for the medication to make things get worse before it gets better?

1 doctor weighed in
Dr. James Rotchford
Addiction Medicine

In brief: Talk with prescriber

There are many reasons why depression can get worse at the start of therapy.
This sort of question really is best addressed one on one with the prescriber. I am concerned that more support is indicated particularly now that you state the depression is even worse than when treatment was started! effective care is out there but one has to be assertive..Hard when one is depressed.

In brief: Talk with prescriber

There are many reasons why depression can get worse at the start of therapy.
This sort of question really is best addressed one on one with the prescriber. I am concerned that more support is indicated particularly now that you state the depression is even worse than when treatment was started! effective care is out there but one has to be assertive..Hard when one is depressed.
Dr. James Rotchford
Dr. James Rotchford
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors